advertisement
Question
Posted by: Wobbly Legs | 2008/07/16

ANY IDEA WHAT THIS COULD BE? Answer asap

Hi Cyberdoc
I am hoping that you will see this question and answer it asap.

My dad is 67. He is on 3 different meds for depression - one of them is Fluoxitine. He has been suffering off and on the last 4-5 years that on occasion he has no control over his legs and just falls down. It seems especially worse in stress. He has also a bit of a twitch on his shoulder sometimes. I am wondering if there could be a possibility of Parkinsons (I dont know too much about the disease) or if the meds he is on are too strong.
Several doctors cannot find anything physically wrong with him and one doctor diagnosed poor circulation - he does not get a lot of exercise and on occasion when he does walk around quite a bit or do interesting things, then he is a different person.
I need to know where to go to get him treated properly because this is affecting his depression and making it worse.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Wobbly legs
Did he see a neurologist? - this sounds to me like a type of epilepsy or other brain problem. Does not sound like Parkinsons though? Has he had an EEG and or brainscan?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: jane | 2008/11/20

I need a trauma therapist for my husband,44 who has parkinsons-post traumatic stress.Pleade advise
THank you
J Roos

Reply to jane

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement